A Perron iteration for the solution of a quadratic vector equation arising in Markovian binary trees (bibtex)
by ,
Reference:
A Perron iteration for the solution of a quadratic vector equation arising in Markovian binary trees (Beatrice Meini, Federico Poloni), In SIAM J. Matrix Anal. Appl., volume 32, 2011.
Bibtex Entry:
@article{MeiP11,
 author = {Meini, Beatrice and Poloni, Federico},
 title = {A {P}erron iteration for the solution of a quadratic vector equation
	arising in {M}arkovian binary trees},
 journal = {SIAM J. Matrix Anal. Appl.},
 year = {2011},
 volume = {32},
 pages = {248--261},
 number = {1},
 coden = {SJMAEL},
 doi = {10.1137/100796765},
 fjournal = {SIAM Journal on Matrix Analysis and Applications},
 issn = {0895-4798},
 mrclass = {65H10 (15A24 60J22)},
 mrnumber = {2811299},
 pdf = {files2/MeiP11_perroniteration_published.pdf},
 timestamp = {2012.02.14},
 url = {http://dx.doi.org/10.1137/100796765},
}
Powered by bibtexbrowser